Research Output for Brian Alspach
Note: The 2012, 2013, 2014, 2015 publications have not been audited.
Brian Alspach may be from another institution or only recently joined Deakin University.
Alspach, B.*, Chen, C.* and McAvaney, K. (1996) On a Class of Hamiltonian Laceable 3-Regular Graphs, Discrete Mathematics, vol. 0, no. 0, pp. 19-38, Elsevier, Netherlands [C1]
ERA journal ID: 129 – Scopus EID: Not tagged
no DRO entry yet for this publication
No grants and/or consultancies found or audited – the 2014 HERDC financial return has not been completed or loaded as yet.
No completions found or audited.
- * Not a member of Deakin University at time of output.
DRO to publications collection last synchronised: Sunday 29th March 2015 10:04pm